# SDR UALA2011122207055

- Difficulty date: December 22, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 64,056 hours, 23,643 cycles
- Engine: Pwa PW2037
- Engine time: 44,959 hours, 14,930 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADES ON NR 2 ENGINE ARE DAMAGE. ACCOMPLISHED BLEND REPAIR ON FAN BLADE LE TIP.
